I posted this in the female forum as well so sorry for double posting but i thought maybe y'all could help too.
I am currently training an (25yr old)athlete who is going through hell with birth control/hormones. She was placed on it a little over a year ago (not forcefully placed but wanted to start taking it) and since then her endocrine system has been an emotional rollercoaster. Mainly she gets 2 periods a month about 2 weeks apart. Once symptoms started I looked at her BC and noticed that the dosage was very high (in my opinion too high) and suggested she ask to lower the dose. The hesitant OBGYN brought her down slowly but she is still suffering from problems of high E(dosage still too high in my opinion). She was a pretty good athlete before with probably higher T to E ratio. Now she seems to be suffering from high E issues. She also, probably 4-5 months ago, developed a bengin lump in her breast (an issue usually related to an estrogen imbalance.) I was wondering if anyone had any suggestions or advice? Also I did have her do blood work (of course its not on me) and I can post that too if it helps?
Thank you so much.